# SDR CA961128009

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 78279012
- Condition: Leaking
- Location: Acm
- Part time: 2,673 hours
- Component: Hamilton Sta, 78279012
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) A BRIEF PERIOD OF SMOKE IS OBSERVED IN THE CABIN AND FLIGHT DECK WHEN THE #2 BLEED IS SWITCHED ON AFTER ENGINE START. SMOKE CLEARS AND NO ODOUR REMAINS. WATER FOUND IN THE ACM OIL SYSTEM AND OIL IN THE DUCT DOWNSTREAM OF THE ACM. ACM REPLACED.
